Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Stopped PCOS medicine taking for years. Worried about irregular periods. How long to continue?

i m 20 years old, i was diagnosed with PCOS about 2 years back, and i went on medication , first allopathic for about 5 months , and then homeopathic for another 6 months. Discontinued medication and now i m worried about my irregular periods, and all the symptoms of it. I need to know what to do now. And also how long will i have to be on medication for it to be okay?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It is very important to take treatment for PCOS because if you don't take any treatment,it puts you into risk for development of hirsuitism,acne,obesity,blood pressure,diabetes and even cancer.
Although there is no permanent cure for this but it can be managed and treated well.
The most important treatment besides regular medications is doing regular aerobic exercises for one hour a day and shedding of weight.
It is said that even a 10% reduction of weight can result in normalisation of your menstrual periods.
Start doing exercises mow and consult a doctor for proper medications.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor